Corps d'Okounkov [d'après Okounkov, Lazarsfeld-Mustaţă et Kaveh-Khovanskii]
Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1059, 41 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2014__361__1_0,
     author = {Boucksom, S\'ebastien},
     title = {Corps d'Okounkov [d'apr\`es Okounkov, Lazarsfeld-Musta\c t\u a et Kaveh-Khovanskii]},
     booktitle = {S\'eminaire Bourbaki volume 2012/2013 : expos\'es 1059-1073 - Avec table par noms d'auteurs de 1948/49 \`a 2012/13},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1059},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {361},
     year = {2014},
     zbl = {1365.14059},
     mrnumber = {3289276},
     language = {fr},
     url = {archive.numdam.org/item/AST_2014__361__1_0/}
}
Boucksom, Sébastien. Corps d'Okounkov [d'après Okounkov, Lazarsfeld-Mustaţă et Kaveh-Khovanskii], dans Séminaire Bourbaki volume 2012/2013 : exposés 1059-1073 - Avec table par noms d'auteurs de 1948/49 à 2012/13, Astérisque, no. 361 (2014), Exposé no. 1059, 41 p. http://archive.numdam.org/item/AST_2014__361__1_0/

[And11] D. Anderson - « Okounkov bodies and toric degenerations », Math. Ann. 356 (2013), no. 3, p. 1183-1202. | Article | MR 3063911 | Zbl 1273.14104

[AKL12] D. Anderson, A. Küronya & V. Lozovanu - « Okounkov bodies of finitely generated divisors », prépublication arXiv : 1206.2499, 2012. | MR 3207370 | Zbl 1316.14013

[BC11] S. Boucksom & H. Chen - « Okounkov bodies of filtered linear series », Compos. Math. 147 (2011), no. 4, p. 1205-1229. | Article | MR 2822867 | Zbl 1231.14020

[BDPP04] S. Boucksom, J.-P. Demailly, M. Păun & T. Peternell - « The pseudo-effective cone of a compact Kähler manifold and varieties of negative Kodaira dimension », J. Algebraic Geom. 22 (2013), no. 2, p. 201-248. | Article | MR 3019449 | Zbl 1267.32017

[BFJ09] S. Boucksom, C. Favre & M. Jonsson - « Differentiability of volumes of divisors and a problem of Teissier ». J. Algebraic Geom. 18 (2009), no. 2, p. 279-308. | Article | MR 2475816 | Zbl 1162.14003

[BG09] W. Bruns & J. Gubeladze - Polytopes, rings, and K-theory, Springer Monogr. Math., Springer, Dordrecht, 2009. | MR 2508056 | Zbl 1168.13001

[CS12a] S. D. Cutkosky - « Multiplicities Associated to Graded Families of Ideals », prépublication arXiv:1206.4077. 2012. | MR 3152008

[CS12b] S. D. Cutkosky - « The asymptotic growth of graded linear series on arbitrary projective schemes », prépublication arXiv:1212.6186, 2012.

[CS93] S. D. Cutkosky & V. Srinivas - « On a problem of Zariski on dimensions of linear systems », Ann. of Math. (2) 137 (1993), no. 3, p. 531-559. | Article | MR 1217347 | Zbl 0822.14006

[DPS94] J.-P. Demailly, T. Peternell & M. Schneider - « Compact complex manifolds with numerically effective tangent bundles », J. Algebraic Geom. 3 (1994), no. 2, p. 295-345. | MR 1257325 | Zbl 0827.14027

[dBP12] L. Di Biagio & G. Pacienza - « Restricted volumes of effective divisors », prépublication arXiv:1207.1204, 2012. | MR 3499083 | Zbl 1401.14038

[ELS03] L. Ein, R. Lazarsfeld & K. E. Smith - « Uniform approximation of Abhyankar valuation ideals in smooth function fields », Amer. J. Math. 125 (2003), no. 2, p. 409-440. | Article | MR 1963690 | Zbl 1033.14030

[Eis] D. Eisenbud - Commutative algebra, with a view toward algebraic geometry, Grad. Texts in Math., vol. 150, Springer-Verlag, New York, 1995. | MR 1322960 | Zbl 0819.13001

[Fuj83] T. Fujita - « Semipositive line bundles », J. Fac. Sci. Univ. Tokyo Sect. IA Math, 30 (1983), no. 2, p. 353-378. | MR 722501 | Zbl 0561.32012

[HK12] M. Harada & K. Kaveh - « Integrable systems, toric degeneration's and Okounkov bodies », prépublication arXiv:1205.5249v1, 2012. | MR 3425384

[Har77] R. Hartshorne - Algebraic geometry, Grad. Texts in Math., vol. 52, Springer-Verlag, New York, 1977. | Article | MR 463157 | Zbl 0367.14001

[Iit71] S. Iitaka - « On D-dimensions of algebraic varieties », J. Math. Soc. Japan 23 (1971), p. 356-373. | Article | MR 285531 | Zbl 0212.53802

[Jow12] S.-Y. Jow - « Okounkov bodies and restricted volumes along very general curves », Adv. Math. 223 (2010), no. 4, p. 1356-1371. | MR 2581374 | Zbl 1187.14012

[KK09] K. Kaveh & A. G. Khovanskii - « Newton-Okounkov bodies, semigroups of integral points, graded algebras and intersection theory », Ann. of Math. (2) 176 (2012), no. 2, p. 925-978. | Article | MR 2950767 | Zbl 1270.14022

[KK12] K. Kaveh & A. G. Khovanskii - « Convex bodies associated to actions of reductive groups », Mosc. Math, J. 12 (2012), no. 2, p. 369-396, 461. | Article | MR 2978761 | Zbl 1284.14061

[KLM12] A. Küronya, V. Lozovanu & C. Maclean - « Convex bodies appearing as Okounkov bodies of divisors ». Adv. Math. 229 (2012), no. 5, p. 2622-2639. | MR 2889138 | Zbl 1253.14008

[Laz04] R. Lazarsfeld - Positivity in algebraic geometry I, Ergeb. Math. Grenzgeb. (3), vol. 48, Springer-Verlag, Berlin, 2004. | MR 2095471 | Zbl 1066.14021

[LM09] R. Lazarsfeld & M. Mustaţă - « Convex bodies associated to linear series », Ann. Sci. Éc. Norm. Super. (4) 42 (2009), no. 5, p. 783-835. | Article | EuDML 272239 | Numdam | MR 2571958 | Zbl 1182.14004

[Leh11] B. Lehmann - « Comparing numerical dimensions », Algebra Number Theory 7 (2013), no. 5, p. 1065-1100. | Article | MR 3101072 | Zbl 1281.14006

[Nak04] N. Nakayama - Zariski-decomposition and abundance, MSJ Mem., vol. 14, Math. Soc. Japan, Tokyo, 2004. | MR 2104208 | Zbl 1061.14018

[Oda88] T. Oda - « Convex bodies and algebraic geometry - toric varieties and applications I », in Algebraic Geometry Seminar (Singapore, 1987), World Sci. Publishing, Singapore, 1988, p. 89-94. | EuDML 203658 | MR 966447 | Zbl 0628.52002

[Ok96] A. Okounkov - « Brunn-Minkowski inequality for multiplicities », Invent. Math. 125 (1996). no. 3, p. 405-411. | Article | MR 1400312 | Zbl 0893.52004

[Ok00] A. Okounkov, « Why would multiplicities be log-concave ? », in The orbit method in geometry and physics (Marseille, 2000), Progr. Math., vol. 213, Birkhäuser Boston, Boston, 2003, p. 329-347. | Article | MR 1995384 | Zbl 1063.22024

[Sep12] H. Seppänen - « Okounkov bodies for ample line bundles », prepublication arXiv:1007.1915v3. 2012.

[Sze11] G. Szekelyhidi - « Filtrations and test configurations », prépublication arXiv:1111.4986vl. 2011. | MR 3343885 | Zbl 1360.53075

[Tei03] B. Teissier - « Valuations, deformations, and toric geometry », in Valuation theory and its applications (Proceedings of the Saskatoon Conference and Workshop, 1999) II (F.-V. Kuhlmann, S. Kuhlmann & M. Marshall, éds.), Fields Inst. Commun., vol. 33, Amer. Math. Soc., Providence, 2003, p. 361-459. | MR 2005543 | Zbl 1061.14016

[Vaq06] M. Vaquié - « Valuations and local uniformization », in Singularity theory and its applications (S. Izumiya, G. Ishikawa, H. Tokunaga, I. Shimada & T. Sano, éds.), Adv. Stud. Pure Math., vol. 43, Math. Soc. Japan, Tokyo, 2006, p. 477-527. | MR 2325152

[WN09] D. Witt Nyström - « Transforming metrics on a line bundle to the Okounkov body », prépublication arXiv:0903.5167, 2009. | MR 3297156

[WN10] D. Witt Nyström, « Test configurations and Okounkov bodies », Compos. Math. 148 (2012), no. 6, p. 1736-1756. | Article | MR 2999302 | Zbl 1276.14017

[Yua09] X. Yuan - « On volumes of arithmetic line bundles », Compos. Math. 145 (2009), no. 6, p. 1447-1464. | Article | MR 2575090 | Zbl 1197.14023

[Zar62] O. Zariski - « The theorem of Riemann-Roch for high multiples of an effective divisor on an algebraic surface », Ann. of Math. (2) 76 (1962), p. 560-615. | Article | MR 141668 | Zbl 0124.37001

[ZS60] O. Zariski & P. Samuel - Commutative algebra II, Springer-Verlag, 1960. | Zbl 0121.27801